MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT; MESH, SURGICAL, POLYMERIC
Catalog Number PHY0715R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Weight Changes (2607); Decreased Appetite (4569)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Mwr# (b)(4), submitted for adverse event which occurred on (b)(6) 2015.Mwr# (b)(4), submitted for adverse event which occurred on (b)(6) 2016.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2015 and mesh was implanted.It was reported that the patient underwent revision surgery on (b)(6) 2015 and mesh was implanted.It was reported that the patient underwent revision surgery on (b)(6) 2016.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite, dense adhesions to bowel, adhesions and extreme weight loss.The other procedure is captured in a separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/24/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Additional Manufacturer Narrative
Date sent to the fda: 5/16/2025.Additional information: a2, b5, d3.Corrected information: a3a, d4 (primary udi #).Additional b5 narrative: it was reported that the patient underwent revision surgery on 03/17/2015 and physiomesh was implanted.Mwr-(b)(4) submitted for adverse event which occurred on (b)(6) 2015.Mwr-(b)(4) submitted for adverse event which occurred on (b)(6) 2016.Mwr-(b)(4) submitted for adverse event which occurred on (b)(6) 2015.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHICON PHYSIOMESH COMPOSITE MESH 7X15CM RECT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13837041
Report Number2210968-2022-01955
Device Sequence Number19183476
Product Code FTL
UDI-Device Identifier10705031132290
UDI-Public(01)10705031132290(17)150430(10)GE8CTJA0
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Catalogue NumberPHY0715R
Device Lot NumberGE8CTJA0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer03/23/2022
05/01/2025
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date03/24/2022
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale